Temesta Overdose Symptoms and Treatment

Temesta or Ativan, currently better known as lorazepam, is a potent anti-anxiety drug that can also have a sedative or hypnotic effect and can act as an anticonvulsant or a muscle relaxant. It is used for medical purposes for the temporary treatment of insomnia, anxiety and sudden seizures, and for sedating hospitalized patients. Unfortunately, similar to other drugs, it also proves to have a series of serious side effects while also being highly addictive. “Patients suffering from Temesta addiction are treated in a stress-free environment…” Continual exaggerated use of the drug against medical advice can lead to overdose. Temesta overdose symptoms include:

  • Hallucinations
  • Drowsiness
  • Hypnotic state
  • Nausea
  • Blurred vision
  • Respiratory depression
  • Muscle weakness

drowsiness

Any one of these severe side effects should not be taken them lightly. Such adverse effects must not be brushed off as insignificant, and people suffering from them, along with their family, should seek medical attention promptly. For professional Temesta addiction treatment, call 1-888-287-0471 Who Answers? .

The priority of addiction treatment centers is offering full support and ideal conditions to help alleviate any withdrawal symptoms that patients could be going through when giving up this drug. Patients suffering from Temesta addiction are treated in a stress-free environment, and a high degree of attention is given to emotional care. Among the signs of an addiction to Temesta is a mirroring in response to different types of attitude, meaning that if patients are approached with kindness, care and sympathy they will respond with similar feelings. The same goes for the opposite, and as a result, the slightest bit of hostile interaction is completely avoided.

Reasons Behind Temesta Abuse

Since 1990, the number of individuals who take prescription drugs illegally is believed to have risen by over 500 percent. Frequent causes of drug abuse include:

  • Easy access to drugs
  • Inability to cope with the hardships of reality
  • “Try it only once” attitude
  • Peer pressure
  • Trying to relieve a state of depression

Any such cause can also lead to usage of and addiction to Temesta. Exposing the body to it for more than four weeks leads to an unhealthy need for the drug. It quickly seems to become less effective and the addicted person can begin to take larger quantities, followed by potential Temesta overdose symptoms. The depressed mood, dizziness, headaches, hallucinations and so on can be combated and purged completely by finding professional Temesta overdose and rehabilitative treatment. The best detoxification programs as well as plans for arranging interventions for loved ones can be found with a simple phone call to 1-888-287-0471 Who Answers? .

People encountering signs of an overdose on Temesta should avoid searching for at-home treatment solutions. Instead, they should call 911 immediately to ensure prompt medical care.

The current US government has allotted over $10 billion to drug education programs and resources to help combat drug use, reduce its consequences and treat people who suffer from addictions to drugs like Temesta. Addiction can be overcome.

Avoid a Temesta Overdose Today

Anyone who has consumed this drug and found themselves unable to stop using it should seek trained professionals who can help them beat back the addiction.

ProjectKnow.com is operated by Recovery Brands LLC, a subsidiary of American Addiction Centers, Inc. Learn more about what this means here
Call Today
1-888-287-0471 Who Answers?